Acta Mathematica, 1985, Volume 158

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Proof of a conjecture of F. Nevanlinna concerning functions which have deficiency sum two

David Drasin Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331686

Acta Mathematica, 158, (1), 1-94, 1983.3
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Conne’s bicentralizer problem and uniqueness of the injective factor of type III_{1}

Uffe Haagerup Odense Universitet, Odense M, Denmark

TBD mathscidoc:1701.331687

Acta Mathematica, 158, (1), 95-148, 1985.1
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Riemann-Roch theorem for complex spaces

Roni N. Levy Sofia State University, Sofia, Bulgaria

TBD mathscidoc:1701.331688

Acta Mathematica, 158, (1), 149-188, 1984.3
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The spherical Bernstein problem in even dimensions and related problems

Per Tomter Oslo University, Oslo, Norway

TBD mathscidoc:1701.331689

Acta Mathematica, 158, (1), 189-212, 1984.12
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 427 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the invariant subspace problem for Banach spaces

Per Enflo Institute Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331690

Acta Mathematica, 158, (1), 213-313, 1981.2
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 509 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved